Journal article icon

Journal article

SYMPLECTIC INTEGRATORS FOR THE MULTICHANNEL SCHRODINGER-EQUATION

Abstract:

The multichannel radial Schrödinger equation that arises in time-independent inelastic scattering theory and certain bound state problems has a classical Hamiltonian structure in which the radial coordinate plays the role of time. One consequence of this Hamiltonian structure is that the Schrödinger equation has symplectic symmetries, which lead in the context of inelastic scattering to the unitarity and symmetry of the S matrix. Another consequence is that so-called symplectic integrators ca...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.468871

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Chemistry, Physical and Theoretical Chem
Journal:
JOURNAL OF CHEMICAL PHYSICS
Volume:
102
Issue:
23
Pages:
9214-9227
Publication date:
1995-06-15
DOI:
ISSN:
0021-9606
URN:
uuid:f56578da-9470-4b4a-b769-db1658e1f83c
Source identifiers:
44876
Local pid:
pubs:44876

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP